# SDR TSAA0229255

- Difficulty date: December 23, 2002
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N744AL
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Condition: Failed
- Location: Nr 1 & 2 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 EDP LOW PRESSURE LIGHT CAME ON 2.5 HOURS INTO FLT.  SUSPECT PUMP FAILURE AS PRESSURE FOR SYS 'A' BEGAN DROPPING WHEN NR 2 ENGINE HYD PUMP MOMENTARILY TURNED OFF, DETERMINED NORMAL AFTER EVALUATION.  NR 1 EDP LOW PRESSURE LIGHT ILLUMINATED ABOUT 3.5 HOURS INTO FLT.  NR 2 DEP LOW PRESSURE LIGHT ILLUMINATED 4.5 HOURS INTO FLT.  DIVERTED TO HNL FOR MAINT & LANDED WITH NO FURTHER INCIDENT.  REPLACED NR 1 & NR 2 EDP.  REPLACED CASE DRAIN FILTERS FOR NR 1, 2 EDP & NR 2 EMP.  AS A PRECAUTION,  'A' & 'B' SYSTEM PRESSURE MODULE & RETURN MODULE FILTERS REPLACED.  INCORPORATED EA 700-29-001R1 TO REMOVE 'A' & 'B' SYS DEPRESSURIZATION VALVES FROM HYD SYS.  HYD SYS TESTED CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
